# SDR HEEA082573

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 16,459 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Inverter
- Part number: ASH5845
- Part serial: TU867
- Condition: Failed
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC INVERTER FAILED IN FLIGHT.
